# SDR IXXA08SMN079S

- Difficulty date: February 15, 2008
- Submitted: March 14, 2008
- Operation: Air carrier
- Aircraft: N822BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45813
- Aircraft time: 92,877 hours, 38,753 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Zone 500
- Part time: 92,877 hours, 38,753 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, FOUND LEFT WING INBOARD AFT LOWER FLAP SKIN SHOWS DENTS AT STATION XE 2.000 TO STA XE 91.000.  REMOVED FASTENERS AS NEEDED TO PERFORM REPAIR.  REMOVED DAMAGE SKIN.  FABRICATED NEW SKIN, AND DOUBLER.  BONDED PARTS AS NEEDED WITH HYSOL.  CLEANED, TREATED AND PRIMED AREA AND REPAIRED PARTS.  INSTALLED NEW FASTENERS AND REPAIRED PARTS IAW SRM 51-1-11, SRM 57-1-0 PAGE 1, SRM 51-1-21, SRM 57-7-1 FIG 1 ITEMS "B" AND "L", SRM 51-1-9 T/R 51-142, SRM 51-1-9A T/R 51-141, AND SRM 51-1 8B.
